# SDR DATA200800012

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N390GA
- Make and model: Stbros SD330
- Aircraft serial: SH3077
- Aircraft time: 20,692 hours, 25,170 cycles
- Engine: Pwa PT6A45R
- Engine time: 25,779 hours, 35,326 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 20,692 hours, 25,170 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT TO DESTINATION AROUND 200AGL LT SIDE FUEL PRESSURE LOW LIGHT ILLUMINATED FOLLOWED BY LT ENG FLAMEOUT.
